MathSciNet Relay Station
MathSciNet bibliographic data
MR2112789 (2005m:65093) 65F22 (47A52)
Mathé, Peter Saturation of regularization methods for linear ill-posed problems in Hilbert spaces. SIAM J. Numer. Anal. 42 (2004), no. 3, 968–973 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement